Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Blocked nose during weather changes. Prescribed xylomist nasal drops, lorfast anti allergic tablets. Cure?

My nose severally blocks when weather doctor prescribe xylomist nasal drop with lorfast anti alergic tablets,with romilust l10 .But the problem is after taking those medicine i improve for few days ,after that same thing happens.And to continue my work i have to take xylomist drop in a day till now for some relief from nose what will i do?
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
You are having chronic sinusitis
You can see Ent specalist After Getting Xray pns Water View
You need fUll treatment of sinuses and allergies
For temporary measure You can take Fexofenadine !20 mg once a day morning and singular once a day evening
You can continue off and on till you go ahead for treatment
Dont use xylomist too much
Can apply neosporin H eye ointment in nose twice a day
Can put Sea water Drops 2 drops in each nostril at night
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor